# SDR JR2R03122018311

- Difficulty date: March 12, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N426NV
- Make and model: Doug MD 83
- Aircraft serial: 49437
- Aircraft time: 58,940 hours, 53,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593666753
- Condition: Corroded
- Location: Bs 1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 26L CORRODED AT BS 1287 IN THE AFT CARGO BAY.   REPAIRED THE LONGERON IAW EA 42-2018-038.
